MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*SLEEVE PRX ZTT, 18D-LRG; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE

DEPUY ORTHOPAEDICS INC US S-ROM*SLEEVE PRX ZTT, 18D-LRG; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Model Number 55-0524
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Bone Fracture(s) (1870); Pain (1994); Injury (2348); Osteolysis (2377); No Code Available (3191)
Date of Event 11/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Pcf and medical records received.After review of medical records patient was revised to addressed failed right hip arthroplasty, adverse local tissue response secondary to metal debris and trocanteric fracture.Prior to revision, the patient alleged pain and injury.Operative notes indicated upon entering the hip, there was obvious destructive lesion occurring.Upon entering the joint space under pressure was this metal stained fiber purulent exudate, a very thick granular type of tissue that was destructive in nature.There were peripheral osteolytic lesions.The acetabular component was well fixed also with the stem.There was some mild degree of trunnion where noted.Lab result for chromium was above 7.Doi: (b)(6) 2009.Dor: (b)(6) 2018, right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9681013
Report Number1818910-2020-04208
Device Sequence Number11463193
Product Code LPH
UDI-Device Identifier10603295175292
UDI-Public10603295175292
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K934412
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2014
Device Model Number55-0524
Device Catalogue Number550524
Device Lot Number2874432
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/21/2020
Supplement Date Received by Manufacturer03/13/2020
Initial Report FDA Received Date02/07/2020
Supplement Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR